MathSciNet Relay Station
MathSciNet bibliographic data
MR705033 42B15 (42B25)
Carbery, Anthony The boundedness of the maximal Bochner-Riesz operator on $L\sp{4}({\bf R}\sp{2})$. Duke Math. J. 50 (1983), no. 2, 409–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement